Alert archive / New Mexico / Tornado Warnings in 2007
Tornado Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 9, 2007, 4:17 PM MDT for Santa Fe County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 4:17 PM MDT (22:17 UTC)
- Expired
- Jun 9, 2007, 5:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:05 PM MDT | HAIL 0.88 | 4 E La Cienega, NM | TWO INCHES DEEP ALONG HIGHWAY 14...EAST OF LA CIENEGA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KABQ 092217 TORABQ NMC049-092300- /O.NEW.KABQ.TO.W.0017.070609T2217Z-070609T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 417 PM MDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 500 PM MDT * AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LOS CERRILLOS...OR ABOUT 17 MILES SOUTHWEST OF SANTA FE...MOVING EAST AT 20 MPH. * THE TORNADO WILL BE NEAR... LAMY AROUND 455 PM MDT... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3562 10623 3541 10620 3543 10577 3571 10582 $$ 19
1 follow-up statement
000 WWUS55 KABQ 092303 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 PM MDT SAT JUN 9 2007 NMC049-092312- /O.EXP.KABQ.TO.W.0017.000000T0000Z-070609T2300Z/ SANTA FE- 502 PM MDT SAT JUN 9 2007 ...TORNADO WARNING HAS EXPIRED FOR CENTRAL SANTA FE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SANTA FE COUNTY FOR LARGE HAIL AND DAMAGING WINDS THROUGH 6 PM MDT. LAT...LON 3562 10623 3541 10620 3543 10577 3571 10582 $$ 19
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:05 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 9, 3:05 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT SAT JUN 9 2007 ...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY... .DISCUSSION... UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE. SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE. ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL. GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES INTO THE REGION. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 91 54 84 / 20 5 5 5 GALLUP.......................... 45 87 47 78 / 20 5 5 20 GRANTS.......................... 47 86 48 77 / 50 20 20 30 GLENWOOD........................ 53 92 53 80 / 30 10 10 40 CHAMA........................... 41 78 40 77 / 40 20 20 20 LOS ALAMOS...................... 50 80 50 79 / 60 20 20 20 RED RIVER....................... 39 71 39 71 / 60 20 20 40 TAOS............................ 47 83 46 80 / 50 20 20 30 SANTA FE........................ 50 83 49 81 / 60 20 20 40 SANTA FE AIRPORT................ 53 85 54 83 / 60 20 20 30 ESPANOLA........................ 53 89 53 88 / 50 20 20 20 ALBUQUERQUE HEIGHTS............. 63 88 63 85 / 60 10 20 30 ALBUQUERQUE VALLEY.............. 59 89 58 86 / 60 10 20 30 ALBUQUERQUE FOOTHILLS........... 59 88 61 84 / 60 20 20 30 ALBUQUERQUE WEST MESA........... 61 89 62 85 / 60 10 20 30 SOCORRO......................... 59 88 58 83 / 30 10 20 30 SANDIA PARK/CEDAR CREST......... 47 78 47 78 / 60 20 20 30 MORIARTY/ESTANCIA............... 50 83 52 82 / 50 20 20 30 CARRIZOZO....................... 57 84 57 81 / 30 10 20 30 RUIDOSO......................... 51 76 50 73 / 30 20 20 40 RATON........................... 51 86 51 83 / 50 10 10 20 LAS VEGAS....................... 49 83 49 77 / 60 20 20 30 ROY............................. 56 85 59 84 / 40 10 10 20 CLAYTON......................... 58 88 60 87 / 40 5 5 10 SANTA ROSA...................... 60 90 63 87 / 40 10 20 20 TUCUMCARI....................... 62 92 64 87 / 40 10 10 20 FORT SUMNER..................... 62 91 65 87 / 40 10 20 20 CLOVIS.......................... 62 87 63 85 / 30 10 20 20 PORTALES........................ 62 88 64 86 / 30 10 20 20 ROSWELL......................... 63 90 65 89 / 30 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 AM MDT SAT JUN 9 2007 CORRECTION TO SPOTTER INFORMATION STATEMENT. NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 800 AM MDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES. 43
In the hours before
Special weather statement, Jun 9, 12:06 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1206 PM MDT SAT JUN 9 2007 NMZ001-002-091830- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU- 1206 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM APPROACHING CHACO CANYON... AT 1205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHWEST OF CHACO CANYON. MOVEMENT WAS NORTHEAST AT 20 MPH. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL MCKINLEY COUNTY AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING CHACO CANYON. 19
Special weather statement, Jun 9, 12:31 PM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1231 PM MDT SAT JUN 9 2007 NMZ002-091900- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 1231 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST NEW MEXICO... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF NAGEEZI. MOVEMENT WAS NORTHEAST AT 15 MPH. FREQUENT LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME NORTHWESTERN SANDOVAL COUNTY...RURAL WEST CENTRAL RIO ARRIBA COUNTY AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING HIGHWAY 550 FROM NAGEEZI TO LYBROOK. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Special weather statement, Jun 9, 2:43 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT SAT JUN 9 2007 NMZ017-092115- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- 243 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS NORTH AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN... ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 19
Special weather statement, Jun 9, 2:47 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT SAT JUN 9 2007 NMZ002-092115- NORTHWEST MOUNTAINS INCLUDING JEMEZ- 247 PM MDT SAT JUN 9 2007 ...STRONG THUNDERSTORM MOVING OVER EL VADO... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE... LOS OJOS AND RUTHERON. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 19
Local storm report, Jun 9, 2:50 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL GRANTS 35.15N 107.84W
06/09/2007 E1.00 INCH CIBOLA NM LAW ENFORCEMENT
&&
KDLocal storm report, Jun 9, 3:53 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E DOMINGO 35.51N 106.28W
06/09/2007 E1.25 INCH SANDOVAL NM TRAINED SPOTTER
ALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES
LARGER THAN QUARTERS.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 54 min |
| Jun 9, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 65 min |
| Jun 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 57 min |
| Jun 9, 2:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 9, 3:07 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 53 min |
| Jun 9, 3:35 PM MDT | Tornado Warning | ABQ | Sandoval, Santa Fe | 40 min |
| Jun 9, 3:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 66 min |
| Jun 9, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 58 min |
| Jun 9, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 44 min |
| Jun 9, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Jun 9, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 9, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 58 min |
| Jun 9, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 64 min |
| Jun 9, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 22 min |
| Jun 9, 5:21 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 54 min |
| Jun 9, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 54 min |
| Jun 9, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 61 min |
| Jun 9, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
Nearby
Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.